Iatrogenic Cushing's syndrome after triamcinolone plus ritonavir-boosted atazanavir.
Аннотация
OBJECTIVE
To describe a case of iatrogenic Cushing's syndrome (ICS) following a triamcinolone injection for subscapular bursitis in an HIV-positive patient receiving an antiretroviral regimen that included ritonavir boosted-atazanavir.
SETTING
University outpatient HIV clinic.
CASE SUMMARY: A 60-year-old HIV-positive man on a ritonavir-boosted, atazanavir-containing antiretroviral regimen was diagnosed with subscapular bursitis. The patient received two intrabursal injections with 1% lidocaine plus triamcinolone 20 mg. Four weeks after the injections, the patient experienced symptoms of Cushing's syndrome with a pronounced drop in his CD4+ T-cell count, requiring treatment of oral candidiasis and prophylaxis for opportunistic infections.
CONCLUSION
The interaction between ritonavir and oral corticosteroids, resulting in ICS, has been established. This case adds to the literature as one of the few cases illustrating that interaction can also occur between ritonavir and intrabursal administration of corticosteroids. This case further supports concerns regarding use of corticosteroids in HIV-infected patients who are treated with ritonavir-containing antiretroviral regimens.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.